# SDR IPXA10560848

- Difficulty date: May 24, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Condition: Damaged
- Location: W-B Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, WHILE CLOSING WING TO BODY FAIRING FOUND FAIRING FORMER TO BE DAMAGED AT 3 EA NUTPLATE ATTACH POINTS BS860, RBL44, 47 AND66     REPAIRED IAW SRM 51-70-12-0G.
